Double Discontinuous Inverse Problems for Sturm-Liouville Operator with Parameter-Dependent Conditions
A. S. Ozkan,
B. Keskin and
Y. Cakmak
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
The purpose of this paper is to solve the inverse spectral problems for Sturm-Liouville operator with boundary conditions depending on spectral parameter and double discontinuities inside the interval. It is proven that the coefficients of the problem can be uniquely determined by either Weyl function or given two different spectral sequences.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/794262.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/794262.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:794262
DOI: 10.1155/2013/794262
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().